liu.seSearch for publications in DiVA
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
The Dirichlet problem for p-harmonic functions with respect to arbitrary compactifications
Linköping University, Department of Mathematics, Mathematics and Applied Mathematics. Linköping University, Faculty of Science & Engineering.ORCID iD: 0000-0002-9677-8321
Linköping University, Department of Mathematics, Mathematics and Applied Mathematics. Linköping University, Faculty of Science & Engineering.ORCID iD: 0000-0002-1238-6751
Linköping University, Department of Mathematics, Mathematics and Applied Mathematics. Linköping University, Faculty of Science & Engineering.
2018 (English)In: Revista matemática iberoamericana, ISSN 0213-2230, E-ISSN 2235-0616, Vol. 34, no 3, p. 1323-1360Article in journal (Refereed) Published
Abstract [en]

We study the Dirichlet problem for p-harmonic functions on metric spaces with respect to arbitrary compactifications. A particular focus is on the Perron method, and as a new approach to the invariance problem we introduce Sobolev-Perron solutions. We obtain various resolutivity and invariance results, and also show that most functions that have earlier been proved to be resolutive are in fact Sobolev-resolutive. We also introduce (Sobolev)-Wiener solutions and harmonizability in this nonlinear context, and study their connections to (Sobolev)-Perron solutions, partly using Q-compactifications.

Place, publisher, year, edition, pages
EUROPEAN MATHEMATICAL SOC , 2018. Vol. 34, no 3, p. 1323-1360
Keywords [en]
Dirichlet problem; harmonizable; invariance; metric space; nonlinear potential theory; Perron solution; p-harmonic function; Q-compactification; quasicontinuous; resolutive; Wiener solution
National Category
Mathematical Analysis
Identifiers
URN: urn:nbn:se:liu:diva-151225DOI: 10.4171/RMI/1025ISI: 000442889700015OAI: oai:DiVA.org:liu-151225DiVA, id: diva2:1248000
Note

Funding Agencies|Swedish Research Council [621-2011-3139, 621-2014-3974]

Available from: 2018-09-13 Created: 2018-09-13 Last updated: 2018-09-13

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full text

Search in DiVA

By author/editor
Björn, AndersBjörn, JanaSjödin, Tomas
By organisation
Mathematics and Applied MathematicsFaculty of Science & Engineering
In the same journal
Revista matemática iberoamericana
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 21 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf